# SDR C2XA08CL025

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 21,376 hours, 16,277 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Obstructed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 2423 - THE CREW REPORTED AN APU FIRE WARNING DURING TAXI WITH APU AUTOSHUT DOWN.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REMOVED EXCESSIVE BUILD UP OF ICE AND SNOW FROM THE APU INLET.  OPERATIONAL CHECKS OF APU WAS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
